# SDR DALA2024100709765

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY ON BEARINGS AILERON HINGE ARM #1 LH WING (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED BEARING (1 E/A) AND SLEEVE (1 E/A) ON HINGE ARM 1 AILERON ON LH AS PER CMM 57-51-54. (0595612)
